# SDR CALA2025080607364

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N69804
- Make and model: Boeing 737924ER
- Aircraft serial: 42816
- Aircraft time: 37,546 hours, 13,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 29ABC AISLE EMERGENCY LIGHT INOP DURING TEST,  REPLACED THE  LAMP, WHITE EMERGENCY LIGHT, LIGHT STILL NOT OPERATIVE, NEEDS FURTHER TROUBLE SHOOTING.
